# SDR AALA20131120007

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 1,547 hours, 190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 3 DOOR ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 3 DOOR ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
